Q:

Is it dangerous to take nitric oxide supplements if you're on Accutane?

A:

Quick Answer

As of June 2015, there is no proven danger in taking nitric oxide supplements while on Accutane, states Drugs.com. While there is no evidence of interactions between nitric oxide and generic isotretinoin, or Accutane, it does not mean that interactions do not exist. Patients should consult their doctors or pharmacists.

Continue Reading

Full Answer

Accutane interacts with about 90 other drugs and alcohol, notes Drugs.com. Patients need to abstain from drinking alcohol while taking Accutane, as the combination can cause a rapid heartbeat, skin redness, warmth or tingling, nausea and vomiting. Pregnant women must not use Accutane. Patients taking isotretinoin often experience side effects that include joint and bone pain, nosebleeds and eye irritation, according to WebMD.

Learn more about Drug Interactions

Related Questions

Explore